# SDR 2006UALA01285

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 55,427 hours, 16,204 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LT ENGINE EPR FLUX.  LT ENGINE EPR FLUCTUATED FROM 1.3 TO 1.55. FELT YAW.   LINE ACCOMPLISHED VISUAL CHECK OF ENGINE INLET AND EXHAUST AND FOUND NO DAMAGE,  ENGINE RUN ACCOMPLISHED AT 1.41 EPR, CYCLED PNEU. BLEED, ENGINE RUN PARAMETERS ALL NORMAL, NO FLUCTUATIONS NOTED, RETURNED THE ENGINE BACK TO SERVICE.  ON JULY 15 CREW REPORTED NR 1 ENG SURGED TWICE JUST MOMENTARILY IN CLIMB APROX 300 FT. REPLACED EEC, FMU AND SVA WITHOUT ESTABLISHING ANY PART DIRECTLY RESPONSIBLE FOR THIS INCIDENT.
